| Catalog Number |
470101 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description: cracked extension tubing.Detailed inquiry description piv running fine during the day until flush was running through piv and found blood backing up from piv site and small amount of blood mixed with iv fluid (starter 10%) and flush found on patient's bedside (nest).Soon after it was noted, clamped piv closest to patient and stopped all iv fluids running through piv.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One sample was provided for evaluation.The sample was decontaminated, and leak tested, and leakage was observed at the female connector.Upon closer examination, a crack was observed at the base of the female connector.The reported defect was confirmed.All available information was forwarded to the supplier for further evaluation.A possible root cause could not be determined.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.